Reply To: adults with HGH deficiency
Written by AmyGodness on . Posted in
Hi again, I wanted to update a bit… I have called my doctor’s office some days ago and that’s because I have not been feeling well at all. I mean.. I was feeling sort of like I have been encased in jell o so I wanted to get some answers. Par for the course with hypopituitarism, I mean, I have not been able to lift my arms, nor my legs, I have been kind of feeling like they are going to give out soon and plus to that, my head has been feeling full of some mush and I was all dizzy. Wasn’t feeling fine at all. Plus to that, I did have tried extra hc but it has not helped me at all. So well, my doctor has told me that I must stop to use the growth hormone for 2 weeks and after that, to start to use the hg once again, but this time to start at half the dose that she had given me the first time. I do realize that I should have followed my intuition on this one. Well, she has prescribed me to take .4 mg per day. I mean, I did have feeling/ thought that the dose she gave me seemed to be a little bit too high but I still followed her instructions as said. In fact, I should say that I have even called the office back then in order to check if I should start at a lower dose… I mean, I did felt that I should have done it as the dose was too high for me. Whatever the case, I did felt better a bit better yesterday, however I am still having muscle fatigue now. This stuff is really good indeed, but you should keep an close eye to the dose because as you can see, a too big dose isn’t good either. But anyway… who knew that trying to treat these hormone imbalances I am going through would be pretty much like buying a lottery ticket and hoping a win… although I thought about this as well… whatever the case, I just thought that I should update here with this information and warn you that if you do not feel fine at the dose you are being put by your doctor, call and tell them this. Take a lower dose and check how you are feeling. I do feel better now.